Shop Mobile More Submit  Join Login

Details

Closed to new replies
January 10, 2013
Link

Statistics

Replies: 38

This is such a nice cozy bed and I'm so warm and OH MY GOD

:icontherearenoturkeys:
ThereAreNoTurkeys Featured By Owner Jan 10, 2013
I have this medical thing going on. My doctor isn't too sure about it but doesn't think it's serious enough to go to the ER. Which sucks, because it feels quite serious.

So I'm in bed last night, dreaming about Alucard from Castlevania getting impaled by bamboo rods then drowned in a flood of pig intestines, then I read about Garfield and lasagna at a poetry slam (the sad part is, I'm not exaggerating). I wake up from that lovely little display to notice that my heart is beating really quickly and I'm in pain. I wait for it to subside, but then my breathing gets all fluttery and quick, I sweat enough to make crops grow in Senegal, and I start shaking like I'm having a female orgasm. After about 20 minutes, it's over.

This has been going on for the past three weeks. They're not panic attacks, as I can feel them come on slowly, and they happen exactly an hour into trying to sleep. You can't predict a panic attack like that. It's just my body being fucking weird.

I got nothing to say other than that.
Reply

You can no longer comment on this thread as it was closed due to no activity for a month.

Devious Comments

:iconcopaceticchaos:
CopaceticChaos Featured By Owner Jan 11, 2013  Student General Artist
You can go to a sleep center if it happens only during the night. They hook you up to a bunch of wires like you're a robot and track everything that goes on in your body.

Though it sounds like it has to do something with your brain activity or blood pressure.
Reply
:iconbumsy:
Bumsy Featured By Owner Jan 11, 2013
What is this I don't even
Reply
:iconbi0terr0r:
BI0TERR0R Featured By Owner Jan 10, 2013  Hobbyist General Artist
Zombie abduction.
Reply
:iconzodiacgal:
zodiacgal Featured By Owner Jan 10, 2013  Hobbyist Writer
That's... odd.... O_o
Reply
:iconprosaix:
prosaix Featured By Owner Jan 10, 2013
We know... we've seen your thread...
Reply
:iconjuliabohemian:
Juliabohemian Featured By Owner Jan 10, 2013
You need to get an EKG. You could have an arrhythmia.
Reply
:icontherearenoturkeys:
ThereAreNoTurkeys Featured By Owner Jan 10, 2013
That's the thing where they do an ultrasound on your heart, right? I'm seeing my psychiatrist tomorrow.
Reply
:iconsabhira:
Sabhira Featured By Owner Jan 10, 2013  Student Traditional Artist
An EKG is where they hook up wires to various parts of your chest to monitor the electrical activity to your heart. I used to have to get them every so often because of a heart murmur I had.
Reply
:icontherearenoturkeys:
ThereAreNoTurkeys Featured By Owner Jan 10, 2013
As in needles or adhesive? Not that I'm afraid of needles, but I need to know what to expect.
Reply
:iconsabhira:
Sabhira Featured By Owner Jan 10, 2013  Student Traditional Artist
Adhesive. There's a metal circle in the middle that can be a little chilly, but otherwise, no pain.
Reply
:iconlady-kl:
Lady-KL Featured By Owner Jan 10, 2013  Hobbyist Traditional Artist
:la: Adhesive stickers! I've had it done before! And because I was 16, I had it done in the pediatric wing of the hospital. :bucktooth:
Reply
:iconjuliabohemian:
Juliabohemian Featured By Owner Jan 10, 2013
I can never tell if you’re serious or not. But in case you are, I do EKGs on patients sometimes. It is not like an ultrasound. It’s not a type of imaging. It’s a measurement of electrical activity in the chambers of the heart. It shows if your heart rhythm is normal. A psychiatrist is not likely to be of much use with cardiac issues. He will tell you it is all in your head.
Reply
:icontherearenoturkeys:
ThereAreNoTurkeys Featured By Owner Jan 10, 2013
Protip: If the attempt at humor was in the thing itself happening, and not the exaggeration decorating it, that's when I'm kidding. In this case I am serious.

I'm seeing my psychiatrist because he prescribed me something that has these exact symptoms as side effects and I'm wondering if I need something different.
Reply
:iconjuliabohemian:
Juliabohemian Featured By Owner Jan 10, 2013
Oh, yes it could be a reaction to some medications, namely MOA inhibitors. But I would still recommend an EKG.
Reply
:icontherearenoturkeys:
ThereAreNoTurkeys Featured By Owner Jan 10, 2013
(And for clarification, it's the psychiatrist because he believes that one of the things he's prescribed is causing this)
Reply
:iconsapphire-ashesx:
Sapphire-Ashesx Featured By Owner Jan 10, 2013
You're dying.
Reply
:iconfullmetal-animator:
Fullmetal-Animator Featured By Owner Jan 10, 2013  Professional Filmographer
There's no part of your misfourtune that I hadn't laughed at. :lol:
Reply
:icon0rg:
0rg Featured By Owner Jan 10, 2013
It's a succubus making sweet love to you.
Reply
:icontherearenoturkeys:
ThereAreNoTurkeys Featured By Owner Jan 10, 2013
...thought it'd be more enjoyable.
Reply
:icon0rg:
0rg Featured By Owner Jan 11, 2013
Only for them.
Reply
:icondeviant-garde:
deviant-garde Featured By Owner Jan 10, 2013
"I sweat enough to make crops grow in Senegal, and I start shaking like I'm having a female orgasm"


Good lord, you're really going for the gold with that description. :lol:
Reply
:icontherearenoturkeys:
ThereAreNoTurkeys Featured By Owner Jan 10, 2013
It doesn't work though, crops don't grow from salt water. :C
Reply
:iconghostinthepines:
GhostInThePines Featured By Owner Jan 10, 2013  Hobbyist Photographer
Screw what your doctor says and go get a second opinion. Individual doctors don't know everything... they're only human, just like the rest of us.

If it's a problem with your medication, then you really need to get that worked out. You should never just ignore problems caused by drugs. What if you ever need to go on a temporary medication, like an antibiotic or steroid for some sort of infection/inflamation from an injury? If you're not handling long-term medication well, what happens if you end up with some weird interaction from adding in another? Especially if it's messing with your heart and nervous system...
Reply
:icontherearenoturkeys:
ThereAreNoTurkeys Featured By Owner Jan 10, 2013
That was my GP who didn't know, but I'm seeing my psychiatrist tomorrow about it because apparently Sertraline is causing it. Hopefully he'll know what's up.
Reply
:iconmikepav:
mikepav Featured By Owner Jan 10, 2013
meth withdrawal.  no need for the emergency room.
Reply
:iconscottahemi:
ScottaHemi Featured By Owner Jan 10, 2013  Hobbyist Digital Artist
hows your blood pressure? does it go up during these events?

does your heart just run fast? or does it run slightly at a limp when it does this? i think they make a medicine for that.
Reply
:icontherearenoturkeys:
ThereAreNoTurkeys Featured By Owner Jan 10, 2013
I never checked my blood pressure, it's usually good but I could find out
Reply
:iconweludixon:
WeluDixon Featured By Owner Jan 10, 2013  Hobbyist General Artist
That sounds bloody scary. It sounds a little like some episodes my brother had and he found out <very unscientific explanation> there's a flap over one of the vessels in your heart, that as you get older is met to fuse closed but his never did.</> So it wasn't really serious as long as he kept an eye on his heart rate. Although his didn't happen regularly and obviously your heartbeat shouldn't be increasing so much while sleeping.
Reply
:icongogo-t-w:
GoGo-T-W Featured By Owner Jan 10, 2013   Traditional Artist
Is that technically a heart murmur or something else?
Reply
:iconweludixon:
WeluDixon Featured By Owner Jan 11, 2013  Hobbyist General Artist
Heart murmur sounds right. Although he's very active and seems okay so I'm not too sure what's going on with his health exactly.
Reply
:icongogo-t-w:
GoGo-T-W Featured By Owner Jan 11, 2013   Traditional Artist
Some heart murmurs aren't as dangerous as others.
Reply
:iconweludixon:
WeluDixon Featured By Owner Jan 12, 2013  Hobbyist General Artist
True. I admittedly know very little about this topic.
Reply
:icontherearenoturkeys:
ThereAreNoTurkeys Featured By Owner Jan 10, 2013
Glad your brother's okay! D:

What my psychiatrist thinks is going on is that one of the meds I'm taking could be metabolizing too fast in the morning, and I go into withdrawal at night.
Reply
:iconweludixon:
WeluDixon Featured By Owner Jan 11, 2013  Hobbyist General Artist
Oh, that sounds plausible. Hope you get sorted.
Reply
:iconapricots-from-nara:
Apricots-from-Nara Featured By Owner Jan 10, 2013  Student General Artist
I only ever toss and turn to the point I find myself on the floor.
Reply
:iconmisterkhact:
MisterKhact Featured By Owner Jan 10, 2013
The Sandman is behind this.

[link]
Reply
:icondj0hybrid:
DJ0Hybrid Featured By Owner Jan 10, 2013  Hobbyist Writer
I honestly wanted to see the entire video, till I read the comments.
Reply
:icontherearenoturkeys:
ThereAreNoTurkeys Featured By Owner Jan 10, 2013
I've seen that one. Weird to think that the guy behind the Puffs tissue commercials worked on that.
Reply
Add a Comment: